Duck Lips with Restylane or Juvederm??
It sounds like you are describing a phenomenon with Restylane/Juvederm where the edges of the lips are overfilled resulting in an exaggerated roll up of the lip (usually the upper). Which then sort of pinches the area between the lip and the nose. Only in your case it just happened on one side!
I think you have two choices now. You can either ask your doctor to remove the excess with a few drops of the enzyme hyaluronidase injected into the troubled area. The only down side to this is that it may deflate back to where it was, but at least you won’t have the lines. The other option is to just live with it as it slowly wears off over the next 4-6 months.
I’m sure this is frustrating. It sounds like your doctor was trying to correct your natural asymmetry which can be tricky to do depending on the situation. The key to this is to determine the cause of the asymmetry. For example, is it the volume of the lip itself on the two sides that’s different? Are the muscles that pull the upper lip up more or less active on one side? Is the length of upper lip different side to side and so on.